Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
26 Posts
Discussion Starter · #1 ·
Hi girls
I am currently 7wks pregnant following an FET in April. My first scan isn't until 20 May which feels like forever away. I'm on 400mg utrogestan x2 a day (800mg in total)
However I had quite a bit of bleeding pretty much from day 1, mostly brown, a bit of red. Since this happened with my previous miscarriage I freaked out and gave myself some extra doses of utrogestan (1000mg) on the basis that you can't have too much progesterone... The bleeding has now more or less tailed off, though I've still had a bit of brown discharge here and there.
What my latest paranoia is now is that the higher dose of progesterone has stopped the bleeding, but that I have already lost the baby, the utrogestan is only holding off the miscarriage bleed, and I'll get to the scan to find a missed miscarriage.
I don't really feel any preg symptoms, boobs are sore, belly looks a bit swollen and am tired all the time, but I was putting it all down to the drugs rather than anything else.
Does anyone have any thoughts on this. Currently beating myself up that by upping the progesterone I am only putting off the inevitable
 

·
Premium Member
Joined
·
2,838 Posts
I think the only thing that will put your mind at rest is a scan. If the problems were due to low progesterone then taking more will solve the problem but if you have a failing pregnancy for another reason then it won't make a difference. My progesterone levels dropped in early pregnancy and I ended up on injectables as well as 800 utr after blood tests showed it was low. I wouldn't take any notice of symptoms plenty have none.

Can you self refer to your local early pregnancy unit? Don't expect them to have a clue about progesterone mess though!

I hope you get reassured soon - well as much as we can ever get reassured in this lark.
 

·
Registered
Joined
·
3,190 Posts
I don't know if it's any consolation or not but my last cycle ended at 7dp3det. It didn't matter how many pessaries I took, nothing, and I do mean nothing at all, would or could stop the bleeding, so my guess is that if you were having a miscarriage, nothing would stop it so if your bleeding has stopped, hopefully the added progesterone has given your body what it needs to maintain the pregnancy. ^hugme^

Is there any way you can contact a nurse or doctor at your clinic so they can put your mind at rest? ^hugme^ ^hugme^
 

·
Registered
Joined
·
26 Posts
Discussion Starter · #4 ·
Thank you for your thoughts on this, I don't kniw, I worry when I have bleeding, I worry when I don't, sometimes I feel like this process had been so long and we've had so many hurdles and set backs I have stopped expecting anything to go right for us, am just trying to prepare myself for the next disaster....

Morrigan, I tried the EPU but they won't see me until 8 wks. Thanks though and hope all goes well with you.
MandyMoo, sorry to hear about your recent mc, think I recongise you from one of the other threadI have been lurking on. My mc in Jan was the samek, nothing would have stopped the bleeding. Am going to ring my clinic tomorrow. All the best with your next treatment
 
1 - 4 of 4 Posts
Top